# SDR VNAA2015010400004

- Difficulty date: January 4, 2015
- Submitted: January 8, 2015
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 26,427 hours, 26,534 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY LIGHT PIN BROKEN.  MAINTENANCE INSPECTED, R & R LAST LIGHT STRIP OF EMERGENCY FLOOR LIGHTS AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
